# SDR AU990076

- Difficulty date: January 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 5280 · Landing Gear Doors
- Part: Bracket
- Part number: HC321B0040000
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT MAIN LANDING GEAR DOOR REAR HINGE BRACKET CRACKED.  FOUND DURING INSPECTION IAW ER BA6-32-10-30.
